MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS/STS CHEST PAD SUPPORT PLATE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS/STS CHEST PAD SUPPORT PLATE
Model Number 5840-580
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the chest support assembly broke with a patient on the table.Patient was not injured.Break was at top of the side walls on both sides where it starts the attachment over the table rails.Velcro to secure to the tabletop was missing on both sides.
 
Additional Manufacturer Narrative
The broken equipment was not sent back.Based on purchasing history, it was at least 8 years old.Based on the photos provided, the device was damaged, straps missing, additional velcro glued on.Owner's manual says, "warning: before and after each use, inspect the table top, components, and accessories for possible damage, excessive wear, or non-functioning parts.Carefully inspect all critical, accessible areas, joints, and all moving parts for possible damage or non-function.Damaged or defective parts should not be used or processed.Contact mizuho osi service for repair or replacement.".
 
Event or Problem Description

Brand Name
TRIOS/STS CHEST PAD SUPPORT PLATE
Common Device Name
SUPPORT PLATE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca
MDR Report Key9811120
Report Number2921578-2020-00013
Device Sequence Number16894579
Product Code JEA
UDI-Device Identifier00842430104343
UDI-Public00842430104343
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5840-580
Device Catalogue Number5840-580
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1